DEPUY SYNTHES PRODUCTS LLC KINCISE AUTOMATED SURGICAL IMPACTOR; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Back to Search Results |
| Catalog Number |
1000-00-101 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to a surgical procedure, it was observed that the kincise impactor device trigger was sticking.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: this device was returned for evaluation; however, during pre-repair assessment, it was determined that the device passed all operational specifications and no failure was identified.Therefore, the reported condition was not confirmed and an assignable root cause was not determined.